# SDR DALA2019121747383

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1402165) CORROSION ON FLOOR STRINGERS RBL 10.45, 7.55 AND 2.90 STA.1510 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B-757-200 SRM 53-00-53-2R-1.
